Science China Mathematics

, Volume 62, Issue 1, pp 157–170 | Cite as

Conformal Ricci flow on asymptotically hyperbolic manifolds

  • Peng LuEmail author
  • Jie Qing
  • Yu Zheng


In this article, we study the short-time existence of conformal Ricci flow on asymptotically hyperbolic manifolds. We also prove a local Shi’s type curvature derivative estimate for conformal Ricci flow.


conformal Ricci flow asymptotically hyperbolic manifolds short time existence local Shi’s curvature derivative estimates 


53C25 58J05 



Peng Lu was partially supported by Simons Foundation Collaboration (Grant No. 229727). Jie Qing was partially supported by National Science Foundation of USA (Grant No. DMS-1608782). Yu Zheng was partially supported by National Natural Science Foundation of China (Grant No. 11671141). The first author thanks the visiting program for scholars from abroad at Peking University and Professor Xiaohua Zhu for the warm hospitality and support. Peng Lu and Jie Qing thank Beijing International Center for Mathematical Research, where part of this work was carried out during the summer of 2017. Finally, the authors thank the referees for helpful suggestions.


  1. 1.
    Albin P. A renormalized index theorem for some complete asymptotically regular metrics: The Gauss-Bonnet theorem. Adv Math, 2007, 213: 1–52MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Andersson L, Chruściel P-T, Friedrich H. On the regularity of solutions to the Yamabe equation and the existence of smooth hyperboloidal initial data for Einstein’s field equations. Comm Math Phys, 1992, 149: 587–612MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bahuaud E. Ricci flow of conformally compact metrics. Ann Inst H Poincaré Anal Non Linéaire, 2011, 28: 813–835MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Besse A-L. Einstein Manifolds. Berlin: Springer-Verlag, 1987CrossRefzbMATHGoogle Scholar
  5. 5.
    Chow B, Chu S C, Glickenstein D, et al. The Ricci Flow: Techniques and Applications: Part II: Analytic Aspects. Mathematical Surveys and Monographs, vol. 144. Providence: Amer Math Soc, 2008Google Scholar
  6. 6.
    Chow B, Knopf D. The Ricci Flow: An Introduction. Mathematical Surveys and Monographs, vol. 110. Providence: Amer Math Soc, 2004Google Scholar
  7. 7.
    Dai X, Ma L. Mass Under the Ricci Flow. Comm Math Phys, 2007, 274: 65–80MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Fischer A. An introduction to conformal Ricci flow. Classical Quantum Gravity, 2004, 21: 171–218MathSciNetCrossRefGoogle Scholar
  9. 9.
    Gubser S-S, Klebanov I-R, Polyakov A-M. Gauge theory correlators from non-critical string theory (English summary). Phys Lett B, 1998, 428: 105–114MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Lee J-M. The spectrum of an asymptotically hyperbolic Einstein manifold. Comm Anal Geom, 1995, 3: 253–271MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Lee J-M. Fredholm Operators and Einstein Metrics on Conformally Compact Manifolds. Memoirs of the American Mathematical Society, vol. 183. Providence: Amer Math Soc, 2006Google Scholar
  12. 12.
    Lu P, Qing J, Zheng Y. A note on the conformal Ricciow. Pacific J Math, 2014, 268: 413–434MathSciNetCrossRefGoogle Scholar
  13. 13.
    Maldacena J. The large-N limit of superconformal field theories and supergravity. Adv Theor Math Phys, 1998, 2: 231–252MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Mazzeo R. Elliptic theory of differential edge operators. I. Comm Partial Differential Equations, 1991, 16: 1615–1664MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Qing J, Shi Y, Wu J. Normalized Ricci flows and conformally compact Einstein metrics. Calc Var Partial Differential Equations, 2013, 46: 183–211MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Shi W X. Ricci deformation of the metric on complete noncompact Riemannian manifolds. J Differential Geom, 1989, 30: 303–394MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Witten E. Anti de Sitter space and holography (English summary). Adv Theor Math Phys, 1998, 2: 253–291MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of OregonEugeneUSA
  2. 2.Department of MathematicsUniversity of California at Santa CruzSanta CruzUSA
  3. 3.School of Mathematical SciencesEast China Normal UniversityShanghaiChina

Personalised recommendations